Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Painful feet. Xray for arthritis is negative. Taken glucosamine, cod liver oil and multivitamins. Any solution for this?

Hi. Im 56. Ive worked on constuction sites all my life. Heavy lifting,on my feet all day carrying,etc. My feet get tired and a little painful now every day if im on them for more than a few hours. Ive had to stop most everyday activities that involve me being on my feet, including everyday household tasks and things like shopping. My feet take a few mins in the morning "to get going". I cant walk any distances now because it will result in my having to sit down, . Ive had exrays for arthritus and all ok. I take glocosamine, codliver oil, and multi vitamins and have done for several months but the symptoms are the same..If im with my grandchildren, i have to be careful about how much i run around with them, and if we go shopping, i usually find a chair and rest whilst my wife does the shopping. .... any idears??? regards bill
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that due to hard life remained standing and lifting heavy weight might have caused osteoartheritis changes in your joints.
There might be having osteoporosis as well.
All to gather might give you this problem.
Go for physiotherapy regularly and daily.
Take high dose of calcium, vitamin A and D supplements.
Ok and take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor